CORRIGENDUM

© Get Permissions
Full access

There was an error in an equation in section 4b(4) of “Variability of Intraseasonal Kelvin Waves in the Equatorial Pacific Ocean,” by Toshiaki Shinoda, Paul E. Roundy, and George N. Kiladis, which was published in the Journal of Physical Oceanography, Vol. 38, No. 5, 921–944. On p. 935, the equation at the bottom of the left column should appear as:
i1520-0485-38-9-2120-eq1

The staff of the Journal of Physical Oceanography regrets any inconvenience this error may have caused.

Save